# SDR ABXR2012033100031

- Difficulty date: March 31, 2012
- Submitted: March 31, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 74,178 hours, 26,949 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Part number: 112T33012
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FILL HOUSING DID NOT BOND CHECK PROPERLY. REPAIRED IAW AMES REA 46938REA15.
